# SDR SWAA2022021615093

- Difficulty date: May 11, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Retainer
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 193AR UPPER SEAL RETAINER IS CRACKED / REMOVED AND REPLACED WITH NEW FABRICATED WING TO BODY FAIRING 193AR UPPER SEAL RETAINER PER AMM 51-40-02; DWG # 149A7263; SRM 51-40-05; AMM 51-21-41; & AMM 51-21-72.
